# SDR AT0100216

- Difficulty date: July 20, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004ADD763
- Condition: Inoperative
- Location: B5-26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT ROWS 18 AND 22 FAILED TEST.          CORRECTIVE ACTION:          REPLACED BATTERIES IN BATTERY PACK B5-26.   IAW DC9 MM 33-50
